# SDR CALA2022092302463

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N37516
- Make and model: Boeing 737
- Aircraft serial: 43454
- Aircraft time: 5,588 hours, 1,815 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 146A3201
- Condition: None
- Location: Rear Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAMP REPORTED SCRATCH ON LEFT SIDE REAR FUSELAGE 12" FWD OF TOILET SERVICE PANEL. APROX 1/16" DEPTH. AND PERMANENT REPAIR PER PART 3 WITHIN 250 FLIGHT CYCLES (NO LATER THAN 1829 TFC) INTERIM REPAIR COMPLIED WITH IAW ECRA 5330-06968. ACCOMPLISH INSPECTION OF REPAIR PER PART 2 OF ECRA EVERY 100 FLIGHT CYCLES TOMC APPROVED TO ACCOMPLISH INSPECTION PER PART 2 EVERY 100 FC TOMC-APPROVAL FROM SC1ELBYC COMMENT AND PERMANENT REPAIR PER PART 3 WITHIN 250 FC (NO LATER THAN 1829 TFC).IN REFERENCE WITH ECRA 5330-06969 DENT IS LOCATED .5" ABOVE UPPER EDGE OF LOWER SKIN OF LAP JOINT ACCOMPLISHED STEP-4 PER ECRA #5330-06969 HFEC INSPECTION PER 737 CORRECTION ACCOMPLISHED HFEC INSPECTION PER ECRA: 5330-06968 QC 12" FWD OF FWD EDGE OF LAV SVC DOOR ABOVE STG 23L, DENT NDT MANUAL PART-6  51-00-00 PROCEDURE 4 REF TO PART 1 INTERIM STEP #3  NOT  #4 PER ABOVE STEP SIGN OFF. DIMENSIONS ARE L=2.5" X W=1.5 & .067" DEEP BEYOND LIMITS IAW SRM REPAIR QC087. 53-00-01-01A FIG103 DETAIL G, SUB- STRUCTURE IS NOT AFFECTED QC REVIEWED. RIR: 100 FC T/A: 250 FC (NO LATER THAN 1829 TFC)...NC/U342507 RECORDS UPDATE PERFORMED AN HFEC PER 737 NDT PART 6 , NO CRACKS DETECTED AT THIS TIME. CRACKS NOTED. C/W EC/RA 5330-06968 PART 2 STEP 1 AND STEP 2. INSPECTED DENT AND REWORKED AREA REF. NDT PART 6, 51-00-00, PROCEDURE 23. NO ACP HFEC IAW NTM PART 6 51-00-00 PROCEDURE 4 NO CRACKS FOUND INSULATION WAS REMOVED AND/OR DISPLACED FOR ACCESS OF INSPECTION WORK PERFORMED AND SIGN OFFS. MARKED. PO 3124757 (TO BE MACHINED
